MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHAIR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHAIR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9735249
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the spine air frame was returned to the manufacturer for analysis.Analysis found that as reported, the weld had broken around the base of the support arm, leaving the array loose.Analysis found that the reported event was related to a mechanical issue.H6: fdm b01, fdr c07, and fdc d02 are applicable to the hardware analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the air spine frame was loosened.There was no patient involvement.
 
Additional Manufacturer Narrative
H2: updates to section e.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHAIR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22032199
Report Number1723170-2025-01979
Device Sequence Number13132795
Product Code OLO
UDI-Device Identifier00763000342173
UDI-Public00763000342173
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9735249
Device Catalogue Number9735249
Device Lot Number210723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown